First run

Well first mtx injection has been in me for around 8 hours. I am having a few symptoms like, slight headache, light achiness, a little nausea/tummy burning and a little tight in my chest. All in all not to horrible! I'll keep you posted for tomorrow!!! Thanks so much to those who replied. I can see I picked a great forum with lots of positive people on it!!! I love that! :-)

13 Replies

oldestnewest
  • Once your body gets used to the medication darling those side effects should die down.xxxx

  • Thanks and that's what I've heard. Its really not terrible. But I won't reach my Max dose for ten weeks.

  • Please just take the jab then get on with your life.

    How many of us have blamed a Dmard for feeling wobbly because we THINK it's making us feel wobbly, whereas it's really anxiety?

    Mtx is a brilliant drug.....so give it a chance......& you'll soon be dancing on the table!

    AC

  • I'm sorry, I think you've mistake my post for complaining. It's not. I have no right to be told just to do it and go on. That's what the sight is for is support. I'm sure your situation much he so much worse than mine. But if this doesn't work I could be blind. Literally! I need this to work, want this to work

    I said nothing about being wobbly. Off a bit yes.but I also said it's not been to bad. If you don't like what someone says especially when new to the med then maybe you need to rethink responding to someone in such a negative way.

  • I'm sorry if I appear to have upset you, but what I said truly is good advice.

    Those symptoms you describe are what is known as "feeling wobbly"....I didn't mean you were falling over!

    I was not trying to tell you what to do, but you said you had had a Mtx injection & after 8 hrs were feeling Nauseous, tummy burning & tightening in your chest.

    Good effects from Mtx can take 8 months, so maybe what you are felling are not signs of Mtx , but probably that you are so anxious you are super sensitive to normal feelings.

    I have had RA for 18 years & if there is one thing I have learned it is not to read Dr Google, & secondly, as I said - if you have decided, on the advice if your doctors to take any drug, it's no good taking it whist you are still unsure, as you will become anxious & every little deviation from feeling different today from how you felt yesterday will be blamed on whatever drug you are taking....but are worrying about.

    I have been in that situation & I have had to make up my mind to either to try a drug with complete confidence or not at all.

    I think you mis understood me as I did not mention my condition, which the thankfully has been responding well to my present medication for over a year now.

    Please try to relax & just take your medication & as I said, get on with your normal day to day activities.

    I hope in a few months you will be back on here saying how well you are feeling

  • Make sure you drink plenty of water, really helps. I'm on tabs, only a low dose as on Humira, but find it easier to take at night so I sleep the effects off, not many now anyway. All the very best. X

  • You will soon get used to it and then feel a lot better and be able to get on with your life x

  • That's what I'm hoping!!! This morning I just have some nausea. But again it's nothing that's not doable. :-)

  • Hi Mrs Kendall

    I still get a touch of nausea but only a touch that goes as soon as it comes I do feel a little bit tired after the medication but not enough to stop me doing anything, I just think if I did not take the medication I would not be able to do anything as the RA effects my hands mostly and you cannot do anything with painful hands good luck hope you find the medication a help x

  • I will soon be starting mtx (tablet form) for PsA so I'll be interested to see how you get on! 😀

  • Me too, when do you start yours? Today just a light headache and the nausea is actually a bit better right now.

  • I only saw the rheumatologist and got the decision to start mtx today, so it might be a few weeks by the time this is all fed through to my GP, but the sooner the better as far as I'm concerned! Good luck with yours! 😀

  • Maybe it will go quickly for you. Mine was super fast and I didn't have to go through anyone to get it. Just my rheumatologist. Anyway good luck and I'll keep you posted!

You may also like...